Stochastic Delay Population Dynamics under Regime Switching: Permanence and Asymptotic Estimation
Zheng Wu,
Hao Huang and
Lianglong Wang
Abstract and Applied Analysis, 2013, vol. 2013, 1-11
Abstract:
This paper is concerned with a delay Lotka-Volterra model under regime switching diffusion in random environment. Permanence and asymptotic estimations of solutions are investigated by virtue of -function technique, -matrix method, and Chebyshev's inequality. Finally, an example is given to illustrate the main results.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/129072.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/129072.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:129072
DOI: 10.1155/2013/129072
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().